skip to content
Operator-valued measures, dilations, and the theory of frames Preview this item
ClosePreview this item
Checking...

Operator-valued measures, dilations, and the theory of frames

Author: Deguang Han
Publisher: Providence, Rhode Island : American Mathematical Society, 2014.
Series: Memoirs of the American Mathematical Society, no. 1075.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

The authors develop elements of a general dilation theory for operator-valued measures. Hilbert space operator-valued measures are closely related to bounded linear maps on abelian von Neumann  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Deguang Han
ISBN: 9780821891728 0821891723
OCLC Number: 867424250
Language Note: Text in English.
Notes: "May 2014, volume 229, number 1075 (second of 5 numbers)."
Description: viii, 84 pages ; 26 cm.
Contents: Preliminaries --
Frames --
Operator-valued measures --
Dilation of operator-valued measures --
Basic definitions --
Dilation spaces and dilations --
Elementary dilation spaces --
The minimal dilation norm --
The dual space of the minimal dilation space --
The maximal dilation norm --
Framings and dilations --
Hilbertian dilations --
Operator-valued measures induced by discrete framings --
Operator-valued measures induced by continuous frames --
Dilations of maps --
Algebraic dilations --
The commutative case --
The noncommutative case.
Series Title: Memoirs of the American Mathematical Society, no. 1075.
Responsibility: Deguang Han, David R. Larson, Bei Liu, Rui Liu.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/867424250> # Operator-valued measures, dilations, and the theory of frames
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "867424250" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/1169167> ; # Von Neumann algebras
   schema:about <http://id.worldcat.org/fast/1046419> ; # Operator theory
   schema:about <http://id.worldcat.org/fast/1046418> ; # Operator spaces
   schema:about <http://dewey.info/class/512.556/e23/> ;
   schema:about <http://id.worldcat.org/fast/1164677> ; # Vector-valued measures
   schema:author <http://viaf.org/viaf/117053500> ; # Deguang Han
   schema:bookFormat bgn:PrintBook ;
   schema:datePublished "2014" ;
   schema:description "Preliminaries -- Frames -- Operator-valued measures -- Dilation of operator-valued measures -- Basic definitions -- Dilation spaces and dilations -- Elementary dilation spaces -- The minimal dilation norm -- The dual space of the minimal dilation space -- The maximal dilation norm -- Framings and dilations -- Hilbertian dilations -- Operator-valued measures induced by discrete framings -- Operator-valued measures induced by continuous frames -- Dilations of maps -- Algebraic dilations -- The commutative case -- The noncommutative case."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/1791846480> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/1791846480#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Operator-valued measures, dilations, and the theory of frames"@en ;
   schema:productID "867424250" ;
   schema:url <http://dx.doi.org/10.1090/memo/1075> ;
   schema:workExample <http://worldcat.org/isbn/9780821891728> ;
   umbel:isLike <http://bnb.data.bl.uk/id/resource/GBB476665> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/867424250> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1791846480#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/867424250> ; # Operator-valued measures, dilations, and the theory of frames
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://id.worldcat.org/fast/1046418> # Operator spaces
    a schema:Intangible ;
   schema:name "Operator spaces"@en ;
    .

<http://id.worldcat.org/fast/1046419> # Operator theory
    a schema:Intangible ;
   schema:name "Operator theory"@en ;
    .

<http://id.worldcat.org/fast/1164677> # Vector-valued measures
    a schema:Intangible ;
   schema:name "Vector-valued measures"@en ;
    .

<http://id.worldcat.org/fast/1169167> # Von Neumann algebras
    a schema:Intangible ;
   schema:name "Von Neumann algebras"@en ;
    .

<http://viaf.org/viaf/117053500> # Deguang Han
    a schema:Person ;
   schema:birthDate "1959" ;
   schema:familyName "Han" ;
   schema:givenName "Deguang" ;
   schema:name "Deguang Han" ;
    .

<http://worldcat.org/isbn/9780821891728>
    a schema:ProductModel ;
   schema:isbn "0821891723" ;
   schema:isbn "9780821891728" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/867424250> ; # Operator-valued measures, dilations, and the theory of frames
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.